User Profile
I started having heartburn problems in 2013 after Bihar taken anti flam pills for tennis elbow. Due to my shifts i took them at the wrong time and without food. I was diagnosed with acid reflux. I was put on omprezole and it stopped it. I sometimes only took them for 3 to 4 days then stopped. I had no probs until I felt a burning sensation at the entrance to my stomach when taking a hot drink of tea. I started taking them again and it disappeared. In 2017 I asked the doctor if the acid reflux was damaging my esophagus. The doctor said she would test for the bacterial bug. I came off omprezole for three weeks before the stool test. I was fine no heart burn or reflux. I tested positive for the bug. I had a week of antibiotics plus omprazole. I had no problems. When I finished the course the next day I had heartburn. I kept a diary for the next 30 days. I had 10 days of HB. I am now on lansoprazole after seeing my doctor. I'm still getting HB. I do drink beer on a reg basis. Not a lot


Did you find this post helpful?
|

User Profile
replied December 11th, 2017
Acid Reflux Answer A62730
Welcome to e health forum.

The condition that you have might be H Pylori related Peptic ulcers.

Helicobacter pylori (H. pylori) is a type of bacteria that causes infection in the stomach. The possible mode of infection is via unclean food and water. Chronic inflammatory changes due to the infection can over years result in Peptic ulcers and can also cause stomach cancer.

H. pylori is considered to be contagious and passed from person to person by: saliva, fecal contamination (in food or water), and. poor hygiene practices.

This is a life-long infection for most people. Without medical help, the infected person seems incapable of getting rid of it. Long-term infection, perhaps for up to 50 years, can result in loss of the stomach's layer of mucus.

Up to 20 percent of patients with H. pylori infection are not cured after completing their first course of treatment. A second treatment regimen is usually recommended in this case. Retreatment usually requires that the patient take 14 days of a proton pump inhibitor and two antibiotics.

It would be recommended that you consult with your doctor or a gastroenterologist and seek a proper opinion about further management

I hope this helps.


|
Did you find this post helpful?

replied January 4th, 2018
Don't listen to stuff

Chew your food longer and stop eating so fast.

Stop eating junk at night before you sleep.

Don't sleep on your stomach...sleep on your back with your head elevated
|
Did you find this post helpful?
Quick Reply
Must Read
Almost everyone experience heartburn or acid indigestion at times. But what is acid reflux and how could it cause more serious problems?...
Can you tell the difference between common heartburn symptoms and signs of more serious digestive problems? Learn when and how to take action for acid reflux....
Heartburn is common, but it is not trivial. It's important to diagnose and treat heartburn or acid reflux as early as possible. Review diagnostic procedure now...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acid Reflux , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.